# SDR ASAA201908123358

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,010 hours, 13,530 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, CONT CABIN ZONE TEMP ILLUMINATED ON RECALL. QRH PROCEDURE FOLLOWED. LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM RESET. GROUNDED - YES. PERFORMED B737-800 FIM TASK 21-62 TASK 842 AND CONT CABIN ZONE TEMP LIGHT EXTINGUISHED, NO FAULT LIGHTS ON RECALL.
